RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 385–390 (Mi mz7019)  

Smoothness criteria for a Banach space to be convertible into a Hilbert space

B. E. Veits


Abstract: Three criteria are established for the convertibility of a Banach space into a Hilbert space, in terms of the smoothness of the unit sphere in the Banach space.

Full text: PDF file (346 kB)

English version:
Mathematical Notes, 1971, 9:4, 221–224

Bibliographic databases:

UDC: 513.88
Received: 06.02.1970

Citation: B. E. Veits, “Smoothness criteria for a Banach space to be convertible into a Hilbert space”, Mat. Zametki, 9:4 (1971), 385–390; Math. Notes, 9:4 (1971), 221–224

Citation in format AMSBIB
\Bibitem{Vei71}
\by B.~E.~Veits
\paper Smoothness criteria for a~Banach space to be convertible into a~Hilbert space
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 385--390
\mathnet{http://mi.mathnet.ru/mz7019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283551}
\zmath{https://zbmath.org/?q=an:0256.46023}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 221--224
\crossref{https://doi.org/10.1007/BF01387768}


Linking options:
  • http://mi.mathnet.ru/eng/mz7019
  • http://mi.mathnet.ru/eng/mz/v9/i4/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:109
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020